... here and there. He doesn't hang out with the same crowed that he used to and seems to have made some life changing commitments. I am concerned with his level of motivation. I feel that he could possibly get off the medication now and he tells me he wants to get off of it badly. I am hoping this is the right desission Is motivation ever effected by this medicaiton? when is the approprate time to end the medication?
Is he in counseling or some form of treatment? I think the best thing for him will be to talk to his doctor and therapist to help him decide. He should taper down his doses and come up with plan when he does finally stop. Good luck and try to continue to help him make good choices.
Suboxone can be motivational, cause u still are getting that minimal opiate feeling. I wouldnt care what Doc says, Therapist says. Hes the one that's in his body, and knows Whats Really Goin On. If all his Life Changes have been Positive, let him do him. U never wanna push someone off too quick, possible setup for relapse. Not Good.
Go to PattiShan61 & read her profile. Just type in her name under your profile where it says friends, if you dont's have any yet, there is a box to type in the name. Make sure you spell it just like I wrote it, & click it. Her cute little head will pop up. Click on her avatar, or head, & her profile will come up. She is an expert on subs & her profile will give all the info you are looking for to taper off of subs...
the first year I was on it. I had some side effects. I have been on it since october 2009 I never went above 8 milligrams. the biggest side effect for me that was a problem it took my motivation away. I couldn't get up in the morning until like took my suboxin and then I didn't wanna do anything all day but lag in bed and watch tv. I believe suboxone help me to some very rough times in the past 3 years. I am now down to .5 milligrams a day. it took me a while to get here but my motivation is definitely coming back in I feel much better than I can wake up in the morning and I don't feel tired and I don,t need to take my suboxone right away. I have talked too many people who say after a year, they actually lose motivation and interest in things. is this what you're talking about. I am curious has suboxone affected other people this way after they have been on it for a while
Heck yes, for me, Subox. has taken away motivation or drive, and made me a worse (or better?) procrastinator, whichever way you want to look at it! HA. I find it takes me longer to get up, get going, even tho' I now only take 1mg in am, 2mgs pm. I definitely want to take it before getting up... love that lime taste! (uh-oh). Never had any bad side effects that I know of, but I started @ pretty low dose (4 + 4), and went to 2mgs + 2mgs quickly. Felt better @ lower dose. I also take a slew of other meds for thyroid, sleeping (Seroquel), etc, but I really think its Subox that's affecting drive. Even my ADHD meds don't help (dextroamphet)! I've taken Subs for several years & now gained weight. Find it tough to start diet & exercise again. Much different than before, I think, unless its just the age! But, my trusted Psychiatrist told me not to consider getting off now due to chronic relapsing I went thru for 3yrs.
Tthat takes away anxiety of wanting/trying to be off, knowing its affecting me, but being somewhat fearful of fully "letting it go". Its also affected my desire & total commitment to program at times... feel more "apart" from sometimes. I used to do panels & sponsor much, be very involved... care a bit less now, which is no good! Trying to get back down to .5+.5, slowly. It may help your BF to slowly taper, as I felt same opiate effects at 8mgs/day that I do at even 1/day! Hope it helps a tad! Jillian
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Aug 2009 • 5 answers
Posted 4 May 2010 • 2 answers
Posted 28 Oct 2010 • 3 answers
Posted 11 Jun 2011 • 10 answers
Posted 19 Jan 2012 • 1 answer